Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash - RP
Mar 1, 2009

Hi Doc

I have been on hiv meds for one year now. I am on Truvada, Novir, and Reyataz. My cd4 numbers as of last week 640, 31%, and non detectable for one year. Early on during the first two weeks of meds I developed a mild case of rash that only lasted around one week. One year later I have noticed a mild case of sporatic rash on my chest, upper arms and upper back. I recently got a bad sunburn during vacation in FL. I am wondering if the rash could be from the sunburn or if one year later my meds could be causing the rash, a common side effect of hiv meds. Is it possible that after one year on meds rash could occur from the meds? The rash itches, but it is tolerable. Please advise. Thanks you.

Response from Dr. Henry

It would be very unusual for your combination of meds to suddenly be causing a rash after one year of use so would look for another explanation. KH



Previous
Muscle and Joint Pain -- Intelence
Next
vision problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement